# SDR SWAA2022092744735

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BETWEEN BS1006 TO AFT PRESSURE BULKHEAD WL208.1 AND LBL3 AT AFT GALLEY AREA.   REPLACED STRAP LOCATED BETWEEN BS1006 TO AFT PRESSURE BULKHEAD WL208.1 AND LBL3 AT AFT GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG# 147A5600 SHEET:32 REV:B.
